If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Mathematical Analysis for Economists by R. G. D. Allen
Review by: J. R. Hicks
Economica
New Series, Vol. 6, No. 21 (Feb., 1939), pp. 92-94
DOI: 10.2307/2549083
Stable URL: http://www.jstor.org/stable/2549083
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94